Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publications


1990 | Journal Article | IST-REx-ID: 4069
An acyclicity theorem for cell complexes in d dimension
H. Edelsbrunner, Combinatorica 10 (1990) 251–260.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4070
Ranking intervals under visibility constraints
H. Edelsbrunner, M. Overmars, E. Welzl, I. Hartman, J. Feldman, International Journal of Computer Mathematics 34 (1990) 129–144.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4071
An O(n^2log n) time algorithm for the MinMax angle triangulation
H. Edelsbrunner, T. Tan, R. Waupotitsch, in:, ACM, 1990, pp. 44–52.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4072
The complexity and construction of many faces in arrangements of lines and of segments
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 5 (1990) 161–196.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4073
Counting and cutting cycles of lines and rods in space
B. Chazelle, H. Edelsbrunner, L. Guibas, R. Pollack, R. Seidel, M. Sharir, J. Snoeyink, in:, IEEE, 1990, pp. 242–251.
View | DOI
 

Filters and Search Terms

year=1990

Search

Filter Publications